# SDR SWIA971039

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Water Contam
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT NACELLE FLAP DEPLOYED (UNCOMMANDED) AT 210 KTS ON APPROACH TO LAX.  FOUND WATER IN RIGHT NACELLE FLAP ACTUATOR CANNON PLUG.  CLEANED, RECONNECTED AND CYCLED FLAPS NUMEROUS TIMES.  OPS CHECKS GOOD AT THIS TIME WITH NO FAULTS NOTED.
